Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Urologist   »  

Have horrible cramps and hurts during urination. Cannot stop urinating. Severe pain. Suggest the medication?

Jul 2016
User rating for this question
Answered by

Practicing since : 1971
Answered : 8297 Questions
I have horrible cramps hurts when i urinate and i cant stop trying to urinate. Severe pain. Help
Posted Thu, 31 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 36 minutes later
Brief Answer:
It is due to cystitis

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have acute UTI mostly Cystitis.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily .and urine alkaliser thrice daily.Switch on to appropriate antibiotics after getting urine culture report

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor